Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Numbness, burning sensation and pain above the knee. On neurobion. How can back pain be treated?

sir , i m suffering from numbness , burning sensatin , and pain spreading from above knee up to thigh on my left leg . i consulted a doctor who prescribed me met neurobion and arden 500 . but i didn t feel any improvement . move over i also suffer from back pain on my lower back but it was all normal in the xrays. i had taken lots of test . which in short are as follows - rheumatoid factor - in range erythro sedimentation rate, blood - 02 c-reactive protein , serum - 14.1 total tsh , serum - 2.51 hla -b27 flow cytometry ,blood - negitive hb, tlc ,dlc of blood are all . email id YYYY@YYYY
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

Welcome to Healthcaremagic.

It does take neurobion a minimum of two or three months to show response.

Meanwhile you can get rid of the pain by using topical NSAIDs like Diclofenac gel with brand name VOVERON.This applied over the affected area will surely reduce the pain.

Hope I answered your query.

Wish you good health
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor